Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 67, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 29, 2007, 3:11 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Apr 30, 2007, 12:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2007, 3:11 PM EDT (19:11 UTC)
- In effect from
- Apr 30, 2007, 12:00 PM EDT
- Expired
- Apr 30, 2007, 9:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 291911 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EDT SUN APR 29 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT/12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT/1 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...LIGHT NORTHERLY WINDS WILL PERSIST ACROSS THE REGION INTO THE EARLY WORK WEEK ALLOWING HIGH PRESSURE TO BUILD IN AT THE SURFACE AND ALOFT. THIS MEANS CONTINUED WARM AND DRY WEATHER YIELDING RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT FOR ALONG THE IMMEDIATE COAST WHERE THE SEA BREEZE WILL RAISE HUMIDITIES ABOVE CRITICAL LEVELS. RED FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA AND GEORGIA ON MONDAY. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST AREA BY THE WEEKEND. FLZ007-009>019-026>029-034-300015- /O.UPG.KTAE.FW.A.0057.070430T1600Z-070501T0000Z/ /O.NEW.KTAE.FW.W.0067.070430T1700Z-070501T0000Z/ /O.NEW.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ /O.CON.KTAE.FW.W.0066.000000T0000Z-070430T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 311 PM EDT SUN APR 29 2007 /211 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-300015- /O.UPG.KTAE.FW.A.0057.070430T1800Z-070430T2300Z/ /O.NEW.KTAE.FW.W.0067.070430T1800Z-070430T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 311 PM EDT SUN APR 29 2007 /211 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
4 follow-up statements
000 WWUS82 KTAE 300008 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 808 PM EDT SUN APR 29 2007 ...THE RED FLAG WARNING HAS EXPIRED FOR TODAY... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT/12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT/1 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...LIGHT NORTHERLY WINDS WILL PERSIST ACROSS THE REGION INTO THE EARLY WORK WEEK ALLOWING HIGH PRESSURE TO BUILD IN AT THE SURFACE AND ALOFT. THIS MEANS CONTINUED WARM AND DRY WEATHER YIELDING RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT FOR ALONG THE IMMEDIATE COAST WHERE THE SEA BREEZE WILL RAISE HUMIDITIES ABOVE CRITICAL LEVELS. RED FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA AND GEORGIA ON MONDAY. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST AREA BY THE WEEKEND. FLZ007-009>019-026>029-034-300815- /O.EXP.KTAE.FW.W.0066.000000T0000Z-070430T0000Z/ /O.CON.KTAE.FW.W.0067.070430T1700Z-070501T0000Z/ /O.CON.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 808 PM EDT SUN APR 29 2007 /708 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-300815- /O.CON.KTAE.FW.W.0067.070430T1800Z-070430T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 808 PM EDT SUN APR 29 2007 /708 PM CDT SUN APR 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
000 WWUS82 KTAE 300714 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 314 AM EDT MON APR 30 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT ALONG THE IMMEDIATE COAST WHERE THE SEA BREEZE WILL LIMIT DURATIONS. RED FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA AND GEORGIA THIS AFTERNOON. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST AREA BY THE WEEKEND. FLZ007-009>019-026>029-034-010115- /O.EXT.KTAE.FW.W.0067.070430T1600Z-070501T0100Z/ /O.CON.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 314 AM EDT MON APR 30 2007 /214 AM CDT MON APR 30 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-302300- /O.EXT.KTAE.FW.W.0067.070430T1800Z-070430T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 314 AM EDT MON APR 30 2007 /214 AM CDT MON APR 30 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
000 WWUS82 KTAE 301903 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT MON APR 30 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM /NOON CDT/ UNTIL 8 PM EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOCATIONS WELL INLAND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND ALL OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS OVER FLORIDA ON TUESDAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF NORTH FLORIDA. FLZ007-009>011-013-016>019-026>029-034-011130- /O.UPG.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ /O.NEW.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/ /O.NEW.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/ /O.CON.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR TODAY FOR NORTH FLORIDA. A RED FLAG WARNING HAS BEEN ISSUED FOR LOCATIONS AT LEAST SEVERAL MILES INLAND IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. A FIRE WEATHER WATCH IS IN EFFECT FOR INTERIOR COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND MOST OF THE FLORIDA BIG BEND FOR WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-011130- /O.UPG.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/ /O.NEW.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/ /O.CON.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/ BAY-GULF-FRANKLIN- 303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY FOR THE COASTAL COUNTIES OF THE FLORIDA PANHANDLE AND FRANKLIN COUNTY OF THE FLORIDA BIG BEND. A RED FLAG WARNING IS IN EFFECT FOR TUESDAY AFTERNOON...BUT FOR WELL INLAND AREAS WITHIN THESE COASTAL COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-302300- /O.CON.KTAE.FW.W.0067.000000T0000Z-070430T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 010113 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 913 PM EDT MON APR 30 2007 ...THE RED FLAG WARNING HAS EXPIRED FOR TODAY... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM /NOON CDT/ UNTIL 8 PM EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR LOCATIONS WELL INLAND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND ALL OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS OVER FLORIDA ON TUESDAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF NORTH FLORIDA. FLZ007-009>011-013-016>019-026>029-034-010815- /O.EXP.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/ /O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/ /O.CON.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 913 PM EDT MON APR 30 2007 /813 PM CDT MON APR 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-010815- /O.EXP.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/ /O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/ BAY-GULF-FRANKLIN- 913 PM EDT MON APR 30 2007 /813 PM CDT MON APR 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ SHAFER/BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:12 PM EDT, 59 minutes earlier.
Area forecast discussion, Apr 29, 2:12 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT SUN APR 29 2007
.DISCUSSION...PICTURE PERFECT MOSTLY CLEAR DAY ACROSS THE REGION.
ONLY A FEW CU ARE NOTED ON THE SATELLITE IN OUR FLORIDA COUNTIES.
OTHER FEATURES OF NOTE ON THE VISIBLE SATELLITE ARE THE TWO FIRES IN
ATKINSON AND WARE COUNTIES IN GEORGIA. THE PLUMES FROM THESE FIRES
ARE MOVING SOUTHEAST TOWARD JACKSONVILLE. TEMPERATURES ARE WARMING
INTO THE MID 80S ACROSS THE REGION WITH PLENTY OF SUNSHINE. SOME
LOCATIONS COULD TOP OUT IN THE UPPER 80S BEFORE THE DAY IS OVER.
&&
.SHORT TERM...HIGH PRESSURE IN PLACE YIELDING WARM AND DRY
CONDITIONS FOR THE SHORT TERM PERIOD. MAIN CONCERN IS WITH RESPECT
TO TEMPERATURES AND DEWPOINTS. THE MAV GUIDANCE WAS A BIT COLD THIS
MORNING FOR TEMPS AND I THINK THIS MIGHT BE THE CASE AGAIN FOR
MONDAY MORNING. WILL GO A COUPLE OF DEGREES ABOVE THE GUIDANCE HERE.
IN ANY EVENT...AFTER UPPER 80S WE WILL BE LOOKING AT A 35+ DEGREE
DIURNAL RANGE WITH TEMPERATURES.
CONTINUED VERY WARM ON MONDAY AND TUESDAY WITH TEMPS APPROACHING THE
90 DEGREE MARK. TRANSPORT WINDS BEGIN TO VEER AROUND TO EASTERLY
LATE MONDAY EVENING AND COULD POTENTIALLY BRING SOME SMOKE FROM THE
FIRES TO THE REGION.
.LONG TERM...WARM AND DRY CONDITIONS TO CONTINUE FOR MUCH OF THE
WEEK AS RIDGING OVER THE SOUTHEAST HOLDS STRONG...SHUNTING
APPROACHING SYSTEMS WELL TO THE NORTH. NEXT CHANCE OF ANY RAIN
APPEARS BY FRIDAY AS WEAK BACKDOOR FRONT TRIES TO PUSH INTO THE
EASTERN HALF OF THE CWA. OVERALL...NOTHING IN THE NEXT SEVEN DAYS
PROMISES MUCH IN THE WAY OF RELIEF FOR THE ONGOING DRY CONDITIONS.
&&
.AVIATION...VFR WITH GENERALLY CLEAR SKIES WILL PREVAIL DURING THE
TAF PERIOD. EXPECT NORTH-NORTHWEST WINDS NEAR 10 KNOTS EXCEPT
BACKING TO THE WEST-SOUTHWEST AT KPFN THRU AFTERNOON SEA BREEZE.
SMOKE FROM THE SOUTHEAST GEORGIA WILDFIRES WILL BE ENCOUNTERED ALONG
EASTERN PORTIONS OF TWEB ROUTE 112 MNLY AFT 01Z.
&&
.MARINE...HIGH PRESSURE IN CONTROL WILL YIELD LOW WINDS AND SEAS
THROUGH THE PERIOD.
&&
.FIRE WEATHER...CONTINUED WARM AND DRY CONDITIONS WILL YIELD RED
FLAG CONDITIONS ACROSS THE ENTIRE REGION TOMORROW. EASTERLY FLOW ON
TUESDAY WILL HELP INCREASE LOW LEVEL MOISTURE SOMEWHAT...BUT WE WILL
STILL NEED A FIRE WEATHER WATCH FOR TUESDAY IN NORTH FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 53 88 57 88 59 / 0 0 0 0 0
PANAMA CITY 62 85 64 83 65 / 0 0 0 0 0
DOTHAN 56 89 59 88 61 / 0 0 0 0 0
ALBANY 55 89 58 89 61 / 0 0 0 0 0
VALDOSTA 52 89 57 89 61 / 0 0 0 0 0
CROSS CITY 55 88 58 88 60 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 5 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING FROM 2 PM TO 6 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
&&
AVIATION...BLOCK
LONG TERM...CAMP
REST OF DISCUSSION...GODSEYHazardous weather outlook, Apr 29, 4:59 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 459 AM EDT SUN APR 29 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-301000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 459 AM EDT SUN APR 29 2007 /359 AM CDT SUN APR 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A WARM AND DRY AIRMASS ACROSS THE AREA WILL ENHANCE THE FIRE DANGER THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WARM AND DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEK. THIS WILL CONTINUE TO ENHANCE THE FIRE DANGER ACROSS THE AREA. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:11 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.